Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 232, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 22, 2019, 5:42 PM CDT for 4 counties in Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 5:42 PM CDT (22:42 UTC)
- Expired
- Jun 22, 2019, 6:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 34 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:10 PM CDT | TSTM WND GST 70 | 2 E Garden Plain, KS | ESTIMATED 60 TO 70 MPH WEST OF GODDARD. BLOWING DUST AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2321 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
821
WUUS53 KICT 222242
SVRICT
KSC095-155-173-191-222345-
/O.NEW.KICT.SV.W.0232.190622T2242Z-190622T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
542 PM CDT Sat Jun 22 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southeastern Reno County in south central Kansas...
Western Sedgwick County in south central Kansas...
Northeastern Kingman County in south central Kansas...
Northwestern Sumner County in south central Kansas...
* Until 645 PM CDT.
* At 541 PM CDT, a severe thunderstorm was located 8 miles northwest
of Norwich, or 10 miles southwest of Cheney, moving northeast at 15
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Cheney, Colwich, Haven, Garden Plain, Mount Hope, Andale, Norwich,
Murdock, Waterloo, Cheney Lake, Mt Vernon, Lake Afton and Cheney
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9775 3747 9789 3747 9811 3793 9794
3784 9749
TIME...MOT...LOC 2241Z 220DEG 14KT 3754 9794
HAIL...1.25IN
WIND...70MPH
$$
BUTLER2 follow-up statements
431
WWUS53 KICT 222320
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
620 PM CDT Sat Jun 22 2019
KSC095-155-173-191-222345-
/O.CON.KICT.SV.W.0232.000000T0000Z-190622T2345Z/
Reno KS-Sedgwick KS-Kingman KS-Sumner KS-
620 PM CDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN RENO...WESTERN SEDGWICK...NORTHEASTERN KINGMAN AND
NORTHWESTERN SUMNER COUNTIES...
At 619 PM CDT, severe thunderstorms were located along a line
extending from Garden Plain to near Norwich, moving northeast at 25
mph. 60 to 70 mph winds have been reported 4 west of Goddard.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cheney, Colwich, Haven, Garden Plain, Mount Hope, Andale, Norwich,
Murdock, Waterloo, Cheney Lake, Mt Vernon, Lake Afton and Cheney
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9775 3747 9789 3747 9811 3793 9794
3784 9749
TIME...MOT...LOC 2319Z 243DEG 23KT 3767 9767 3748 9778
HAIL...0.88IN
WIND...70MPH
$$
BUTLER945
WWUS53 KICT 222346
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
646 PM CDT Sat Jun 22 2019
KSC095-155-173-191-222355-
/O.EXP.KICT.SV.W.0232.000000T0000Z-190622T2345Z/
Reno KS-Sedgwick KS-Kingman KS-Sumner KS-
646 PM CDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO...WESTERN
SEDGWICK...NORTHEASTERN KINGMAN AND NORTHWESTERN SUMNER COUNTIES HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
LAT...LON 3739 9775 3747 9789 3747 9811 3793 9794
3784 9749
TIME...MOT...LOC 2345Z 220DEG 14KT 3774 9759 3755 9770
$$
BUTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:34 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 22, 2:34 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Wichita KS 234 PM CDT Sat Jun 22 2019 .SHORT TERM...(This evening through Sunday night) Issued at 226 PM CDT Sat Jun 22 2019 Latest surface analysis shows a frontal boundary located across portions of central KS with a weak surface low located near just to the NE of KDDC. Analysis also shows a weak warm front across located just to the south of I-70 with east to southeast winds to the south of the warm front. A very unstable airmass is located just to the east and south of the low, with SBCAPE values of 3500-5000 j/kg. main shortwave is located over the western Rockies. But an initial impulse in the SW flow currently over the TX panhandle will lift NE. this shortwave will help erode the capping inversion late this afternoon, with explosive convective development across south central KS expected between 22-00z. Think main convective initiation will be along the western edge of the forecast area, along a KPTT to KGBD line. Bulk shear is modest around 20-30 kts but a very unstable airmass will be enough for widespread severe storms to develop. Expecting some discrete storms initially, and even some supercells given the backed low level winds ahead of the low. Given the tall updrafts expected, very large hail looks possible, with damaging winds as well. Am a little concerned about a tornado threat across central KS near the triple point of the cold front, warm front combination near KGBD. So cannot rule out a tornado or two during the late afternoon, during the early stages when the storms remain discrete. As the evening progresses and SW low level jet increases, expect the storms to become more numerous and multicellular, with the severe threat transitioning into a damaging wind threat. Heavy rainfall and flash flooding will also become a great concern late this evening, SW low level jet doesn't veer to the east, which will lead to redevelopment of storms across south central KS, with training of storms leading to a couple of rounds of storms. Precipitable water (PW) values of 160-180 percent of normal will lead to very efficient rainfall producers, with some areas picking an inch or two of rainfall in a short period of time. If the initial storms can produce a cold pool and shift into SE KS, think additional storm development may occur again over portions of central KS after midnight, and possibly produce another convective complex of storms to the NW of the evening round of storms. A flash flood watch has already been issued for the flash flooding threat, but will expand the watch to along a KGBD to KSLN line with this second round of storms in mind into early Sunday morning. The slow moving cold front is expected to stall across the forecast area for late tonight into Sun, with lingering convection expected to continue for portions of the area into Sun morning. Atmosphere is expected to be pretty worked over on Sun morning, but as the daylight hours progress on Sun, the atmosphere will recover enough for the extreme instability to again reside over areas along and east of the Kansas Turnpike. The main mid/upper trough is expected to move across KS for Sun afternoon, with lift associated with this shortwave expected to help develop another round of strong/severe storms for Sun afternoon/evening, especially for areas east of the Turnpike where the extreme instability will be the highest. Bulk shear is actually higher on Sun than today, So may actually have to keep an an eye on Sun afternoon, as the better shear may increase the very large hail and possibly the tornado threat. With all the instability and very high PW values, think flash flooding will again be a threat, so plan on keeping the flash flood watch going into Sun night as well. Expect River flooding will once again become an issue by the end of the weekend. With all the showers and storms expected on Sun, will see cooler temperatures across the area in the upper 70s to lower 80s. Ketcham .LONG TERM...(Monday through Saturday) Issued at 226 PM CDT Sat Jun 22 2019 The shortwave looks to move well east of the area for the beginning of the week, with mid level ridging expected to build across the plains. This will allow the forecast area to dry out and begin another warming trend towards the middle of the week. This looks like a typical summer time pattern, with dry weather expected for Mon and most of Tue. Cannot rule out an isolated storm or two during peak heating of the day for Tue evening as the PW axis shifts into southern KS. But overall chances for storms look low for much of next week. Have kept the forecast mostly dry throughout the work week with near-normal temperatures with as afternoon highs top out in the vicinity of the 90 degree mark. Ketcham && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1238 PM CDT Sat Jun 22 2019 VFR and MVFR conditions will dominate the region to start but as showers and thunderstorms develop this afternoon, IFR and LIFR conditions will become possible. These lower category conditions will be likely in the the thunderstorms that are expected to develop this afternoon. The SLN, HUT and ICT terminals are the most likely areas to get the heavier shower and thunderstorm activity. Very heavy rain and gusty winds. Hail is also possible as well. The thunderstorm activity is expected to be slow moving and will likely persist through much of the overnight time frame. VFR conditions are expected to return to all terminals by morning. Metzger && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 82 59 82 / 60 40 20 10 Hutchinson 65 80 57 82 / 60 40 20 10 Newton 65 81 58 81 / 60 60 20 10 ElDorado 66 81 59 81 / 70 50 20 10 Winfield-KWLD 67 82 60 82 / 70 50 20 10 Russell 60 73 53 82 / 70 40 20 10 Great Bend 60 74 54 82 / 70 40 10 10 Salina 64 79 57 83 / 70 50 20 10 McPherson 64 80 56 82 / 60 40 20 10 Coffeyville 68 83 63 82 / 80 60 50 10 Chanute 67 82 62 81 / 80 60 40 10 Iola 67 82 61 81 / 80 70 40 10 Parsons-KPPF 68 82 62 82 / 80 60 50 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Sunday night for KSZ047>053- 067>072-082-083-091>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...ELM
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 306 PM CDT Sat Jun 22 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 306 PM CDT Sat Jun 22 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered to numerous thunderstorms are expected late this afternoon and this evening, especially across southern Kansas. Storms are likely to be severe. The main threats in strongest storms will be hail up to around two inches in diameter and damaging winds to 70 mph, though a brief tornado cannot be ruled out during the afternoon hours. In addition to the severe weather threat, flash flooding will be possible as thunderstorms that develop are likely to produce very heavy rainfall rates. Rises along area rivers are also possible. A flash flood watch has been issued for most of the area for this flooding threat. River flooding is ongoing along the Cow Creek across portions of Rice and Reno counties. Please refer to the latest flood warnings and statements for the most up to date information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe storms are expected again Sunday afternoon and evening, especially in southeast Kansas. Similar to Saturday, the main threats will be hail up to around 2 inches in diameter, wind gusts to 70mph, and flash flooding. A brief tornado cannot be ruled out. The flash flood watch extends until Sunday night. River flooding will likely continue through at least Sunday along the Cow Creek across portions of Rice and Reno counties. See the latest flood warnings and statements for the most up to date information. A slight chance of thunderstorms will be possible on Tuesday evening, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ TAV/Ketcham
In the hours before
Local storm report, Jun 22, 4:10 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
410 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 7 NE ELLSWORTH 38.81N 98.14W
06/22/2019 M1.00 INCH ELLSWORTH KS TRAINED SPOTTER
&&
BDKLocal storm report, Jun 22, 4:13 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
413 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL ELLSWORTH 38.74N 98.23W
06/22/2019 M1.25 INCH ELLSWORTH KS TRAINED SPOTTER
&&
BDKSpecial weather statement, Jun 22, 4:26 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wichita KS
426 PM CDT Sat Jun 22 2019
KSZ082-091-092-222230-
Harper KS-Sumner KS-Kingman KS-
426 PM CDT Sat Jun 22 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Harper County in south central Kansas...
West central Sumner County in south central Kansas...
Southeastern Kingman County in south central Kansas...
* Until 530 PM CDT.
* At 425 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 6 miles northeast of Amorita, or 14
miles southeast of Hazelton...moving northeast at 35 mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Anthony, Harper, Attica, Argonia, Mayfield, Milan, Bluff City,
Danville, Waldron, Freeport, Corwin, Rago, Runnymede and Crystal
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
LAT...LON 3700 9835 3706 9835 3752 9810 3728 9747
3700 9792
TIME...MOT...LOC 2126Z 218DEG 31KT 3697 9819
MartinLocal storm report, Jun 22, 5:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
503 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 4 W SALINA 38.82N 97.69W
06/22/2019 M0.75 INCH SALINE KS STORM CHASER
&&
BDKLocal storm report, Jun 22, 5:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 3 NNW HARPER 37.33N 98.05W
06/22/2019 M1.75 INCH HARPER KS STORM CHASER
&&
MWMLocal storm report, Jun 22, 5:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 5 N HARPER 37.36N 98.03W
06/22/2019 M0.75 INCH HARPER KS TRAINED SPOTTER
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:47 PM CDT | Special Weather Statement | ICT | Marion | 28 min |
| Jun 21, 9:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 61 min |
| Jun 21, 10:13 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Jun 21, 10:45 PM CDT | Special Weather Statement | ICT | Harvey | 45 min |
| Jun 21, 11:15 PM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion | 9 hr |
| Jun 21, 11:30 PM CDT | Special Weather Statement | ICT | Marion | 30 min |
| Jun 21, 11:32 PM CDT | Special Weather Statement | ICT | Harvey | 28 min |
| Jun 21, 11:57 PM CDT | Special Weather Statement | ICT | Harvey, Marion, Reno | 33 min |
| Jun 22, 12:18 AM CDT | Flash Flood Warning | ICT | Harvey, Marion | 8 hr |
| Jun 22, 12:30 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Reno | 60 min |
| Jun 22, 12:53 AM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jun 22, 1:09 AM CDT | Special Weather Statement | ICT | Barton, Russell | 36 min |
| Jun 22, 1:29 AM CDT | Flash Flood Warning | ICT | Harvey | 4 hr |
| Jun 22, 1:31 AM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 44 min |
| Jun 22, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 58 min |
| Jun 22, 2:05 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 40 min |
| Jun 22, 2:17 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 43 min |
| Jun 22, 2:31 AM CDT | Areal Flood Warning | ICT | Rice | 33 hr |
| Jun 22, 2:32 AM CDT | Special Weather Statement | ICT | Rice | 28 min |
| Jun 22, 2:41 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 51 min |
| Jun 22, 3:15 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 9 hr |
| Jun 22, 3:17 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson | 43 min |
| Jun 22, 3:39 AM CDT | Special Weather Statement | ICT | Marion | 36 min |
| Jun 22, 4:44 AM CDT | Special Weather Statement | ICT | Greenwood | 46 min |
| Jun 22, 4:49 AM CDT | Special Weather Statement | ICT | Lincoln | 26 min |
| Jun 22, 5:10 AM CDT | Special Weather Statement | ICT | Elk, Wilson, Woodson | 35 min |
| Jun 22, 7:41 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion | 8 hr |
| Jun 22, 8:14 AM CDT | River Flood Warning | ICT | McPherson | 60 hr |
| Jun 22, 2:52 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 53 min |
| Jun 22, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 63 min |
| Jun 22, 3:52 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 53 min |
| Jun 22, 4:26 PM CDT | Special Weather Statement | ICT | Harper | 64 min |
| Jun 22, 4:44 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 46 min |
| Jun 22, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 41 min |
| Jun 22, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 65 min |
| Jun 22, 5:30 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 43 min |
| Jun 22, 5:59 PM CDT | Special Weather Statement | ICT | Harper | 31 min |
| Jun 22, 6:06 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 54 min |
| Jun 22, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 59 min |
| Jun 22, 6:22 PM CDT | Special Weather Statement | ICT | Saline | 53 min |
| Jun 22, 6:52 PM CDT | Special Weather Statement | ICT | Harper | 23 min |
| Jun 22, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 65 min |
| Jun 22, 6:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.